Access count of this item: 77

Files in This Item:
File Description SizeFormat 
0329-2.pdf329.26 kBAdobe PDFView/Open
Title: 角のある領域における重調和方程式の解の正則性 : Kondratevの論文に即して (有限要素法の基礎理論 III)
Authors: 水谷, 明  KAKEN_name
Author's alias: MIZUTANI, AKIRA
Issue Date: Aug-1978
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 329
Start page: 2
End page: 9
URI: http://hdl.handle.net/2433/104136
Appears in Collections:Fundamental Theory of Finite Element Method 3

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.